]. P. Buneman, A characterisation of rigid circuit graphs, Discrete Mathematics, vol.9, issue.3, pp.205-212, 1974.
DOI : 10.1016/0012-365X(74)90002-8

L. Cai, Fixed-parameter tractability of graph modification problems for hereditary properties, Information Processing Letters, vol.58, issue.4, pp.171-176, 1996.
DOI : 10.1016/0020-0190(96)00050-6

D. G. Corneil, S. Olariu, and L. Stewart, Asteroidal Triple-Free Graphs, SIAM Journal on Discrete Mathematics, vol.10, issue.3, pp.399-430, 1997.
DOI : 10.1137/S0895480193250125

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

G. A. Dirac, On rigid circuit graphs, Abhandlungen aus dem Mathematischen Seminar der Universit??t Hamburg, vol.13, issue.1-2, pp.71-76, 1961.
DOI : 10.1007/BF02992776

R. G. Downey and M. R. Fellows, Parameterized Complexity, 1999.
DOI : 10.1007/978-1-4612-0515-9

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Garey and D. Johnson, Computers and intractability: a guide to the theory of NP-completeness W.H.Freeman and co, 1979.

J. A. George and J. W. Liu, Computer Solution of Large Sparse Positive Definite Systems, 1981.

P. C. Gilmore and A. J. Hoffman, A characterization of comparability graphs and of interval graphs, Journal canadien de math??matiques, vol.16, issue.0, pp.539-548, 1964.
DOI : 10.4153/CJM-1964-055-5

P. W. Goldberg, M. C. Golumbic, H. Kaplan, and R. Shamir, Four Strikes Against Physical Mapping of DNA, Journal of Computational Biology, vol.2, issue.1, pp.139-152, 1995.
DOI : 10.1089/cmb.1995.2.139

M. C. Golumbic, Algorithmic Graph Theory and Perfect Graphs, 1980.

G. Gutin, S. Szeider, and A. Yeo, Fixed-parameter complexity of minimum profile problems, Proceedings IWPEC 2006, 2006.

P. Heggernes, J. A. Telle, and Y. Villanger, Computing Minimal Triangulations in Time O(n ? logn) = o(n 2.376 ), SIAM Journal on Discrete Mathematics, pp.19-4900, 2005.

H. Kaplan, R. Shamir, and R. E. Tarjan, Tractability of Parameterized Completion Problems on Chordal, Strongly Chordal, and Proper Interval Graphs, SIAM Journal on Computing, vol.28, issue.5, pp.1906-1922, 1999.
DOI : 10.1137/S0097539796303044

T. Kashiwabara and T. Fujisawa, An NP-complete problem on interval graphs, IEEE Symp. of Circuits and Systems, pp.82-83, 1979.

C. G. Lekkerkerker and J. C. Boland, Representation of a finite graph by a set of intervals on the real line, Fund. Math, vol.51, pp.45-64, 1962.

A. Natanzon, R. Shamir, and R. Sharan, Complexity classification of some edge modification problems, Discrete Applied Mathematics, vol.113, issue.1, pp.109-128, 2001.
DOI : 10.1016/S0166-218X(00)00391-7

B. Reed, K. Smith, and A. Vetta, Finding odd cycle transversals, Operations Research Letters, vol.32, issue.4, pp.299-301, 2004.
DOI : 10.1016/j.orl.2003.10.009

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

D. Rose, R. E. Tarjan, and G. Lueker, Algorithmic Aspects of Vertex Elimination on Graphs, SIAM Journal on Computing, vol.5, issue.2, pp.146-160, 1976.
DOI : 10.1137/0205021

M. Serna and D. Thilikos, Parameterized complexity for graph layout problems, Bulletin of the EATCS, vol.86, 2005.

R. E. Tarjan, GRAPH THEORY AND GAUSSIAN ELIMINATION, Sparse Matrix Computations, 1976.
DOI : 10.1016/B978-0-12-141050-6.50006-4